# SDR CALA2023052201591

- Difficulty date: May 19, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N37263
- Make and model: Boeing 737824
- Aircraft serial: 31583
- Aircraft time: 69,117 hours, 23,958 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 71211997101AC
- Part serial: 0419426
- Condition: Faulted
- Location: Both 1 & 2 Cpc
- Part time: 56,406 hours, 20,651 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PRESS AUTO FAIL AND ALT NOT WORKING FAULTS WHEN TURNED ON AND FAULT CODE 059 REMAINS. ON INTIAL BOTH CABIN CONTROLLERS WERE FAULTING.DIDNT COMPLETE AFTER MOVING FROM MANUAL TO AUTO TO ALTN.NO EXISTING FAULTS. REF FIM TASK 21-31 TASK 824.  FOUND CABIN PRESSURE CONTROLLER #1 CHANGED #1 CABIN PRESS CONTR SYSTEM TEST NEEDS TO BE IN RIGHT CONFIG. MANUAL WORKS AND AND #2 WITH FAULT "CONTRLR LRU FAIL. CODE 059".  PERFORMED ROTABLE PARTS CHANGE WAS INDICATED - TT # 1686206  SN OFF 2021 VISUALLY CHECKED OUTFLOW VALVE NO DEFECT ON OUTFLOW NOTED. AFTER GROUND TEST REF FIMTASK 21-31-824 SYSTEM TEST OK.  NO FAULTS FURTHER CHECKING NO EXISTING FAULTS NOTED. NOTED IN GROUND TEST..  BUT #2 CONTROLLER STILL SHOWED 01 PREV IPC REFERENCE # 21-20-00 R AND R BOTH #1 AND #2 CABIN PRESS CONTR REF AMM 21-31-01-000/400-801. PARTS USED:  29-2131-9-0003,QTY :1  ROTABLE PARTS CHANGE WAS INDICATED - TT # 1762399  SN OFF 2028 CONTROLLER, CAB  OFF 29-2131-9-0003 2028 ON 29-2131-9-0003 8457
